# SDR P5CA9700294

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Strip
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON - L/S UPPER WING TO PYLON STRIP CRACKED AT OLD WELD ABOVE ACCESS PANEL 472DL.  WELDED PER BOEING SRM 51-30-02.
